Vicks Dayquil Cold & Flu Liquid Capsules

$14.99

Pack Size: 24 liquid capsules

Ingredients:
Each capsule contains dextromethorphan 10 mg, phenylephrine 5 mg and acetaminophen 325 mg.

For the relief of cough, nasal congestion, aches, pains, fever and headache.